It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Bill,


Good luck to you with Lipitor. I am one of those who developed serious side-effects after about 7+ years and have now been off it for about a year. With your health history, I can fully understand doing all you can to reduce your cholesterol.

I notice you said that you 'have congestive heart failure', which is the reason for my response.

Consider taking CoQ10 supplements. It is well known that statins deplete CoQ10 levels in the blood and tissue, and CoQ10 reduction is now being suspected as contributing to the recent increases in congestive heart failure in the country. There are studies that show CoQ10 can improve heart function in those with CHF.

Do some research - many suggest doses as high as 200mg/day (or higher) for a sustained period before benefit is noticed...

I take 200mg/day to help with the severe muscle pain and weakness that I had after Lipitor/Tricor. I'm getting back to normal now, and I suspect it was one of the factors in my recovery...



HubbleRules





All times are GMT -7. The time now is 11:44 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!